# SDR AALA201810189004

- Difficulty date: October 17, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 59,323 hours, 22,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3246
- Condition: Faulted
- Location: Cabin
- Part time: 46,952 hours, 25,693 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD EMERGENCY LIGHT POWER SUPPLY HAS "EXT LOADS" FAULT MESSAGE. REPLACED EMERGENCY LIGHT POWER SUPPLY (10WL) PER AMM 33-51-38-401. OPERATIONS CHECK GOOD.
